# SDR UF6A960305

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Failed
- Location: Lavatory
- Part time: 7,554 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5733 - SMOKE CWP ILLUMINATED FOR LAVATORY.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.  SYSTEM OPS CHECK GOOD.  (M)
